The linear modulus of an integral operator
Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France, no. 31-32 (1972), pp. 399-400.
@incollection{MSMF_1972__31-32__399_0,
     author = {Zaanen, A. C.},
     title = {The linear modulus of an integral operator},
     booktitle = {Colloque d'analyse fonctionnelle (Bordeaux, 1971)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {399--400},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {31-32},
     year = {1972},
     doi = {10.24033/msmf.108},
     zbl = {0244.47028},
     mrnumber = {50 #8172},
     url = {http://archive.numdam.org/articles/10.24033/msmf.108/}
}
TY  - CHAP
AU  - Zaanen, A. C.
TI  - The linear modulus of an integral operator
BT  - Colloque d'analyse fonctionnelle (Bordeaux, 1971)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1972
DA  - 1972///
SP  - 399
EP  - 400
IS  - 31-32
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.108/
UR  - https://zbmath.org/?q=an%3A0244.47028
UR  - https://www.ams.org/mathscinet-getitem?mr=50 #8172
UR  - https://doi.org/10.24033/msmf.108
DO  - 10.24033/msmf.108
ID  - MSMF_1972__31-32__399_0
ER  - 
Zaanen, A. C. The linear modulus of an integral operator, dans Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France, no. 31-32 (1972), pp. 399-400. doi : 10.24033/msmf.108. http://archive.numdam.org/articles/10.24033/msmf.108/

[1] Aronszajn (N.) and Szeptycki (P.). - On general integral transformations, Math. Annalen 163, 127-154 (1966). | MR 32 #8209 | Zbl 0171.12402

[2] Krasnoselskii (M.A.), Zabreiko (P.P.), Pustylnik (E.I.) and Sobolevskii (P.E.) Integral Operators in Spaces of Summable Functions, Moscow (1966).

[3] Vulikh (B.Z.). - Introduction to the theory of partially ordered spaces, Moscow (1961), English translation, Groningen (1967). | Zbl 0186.44601

[4] Luxemburg (W.A.J.) and Zaanen (A.C.). - The linear modulus of an oder bounded linear transformation, Proc. Acad. of Sci. Amsterdam, 74, 422-447 (1971). | MR 46 #2475a | Zbl 0227.47018

Cité par Sources :